Turkish Journal of Mathematics
The aim of this paper is to give bounds of the radius of $\alpha $-convexity for certain families of analytic functions in the unit disc. The radius of $\alpha $-convexity is generalization of the radius of convexity and the radius of starlikeness, and introduced by S.S.Miller; P.T.Mocanu and M.O.Reade [3,4]
Subordination principle, Carathedory functions, Janowski Starlike functions, Starlike functions of order $\beta$, The radius of Starlikeness, The radius of convexity, The radius of $\alpha$-convexity.
POLATOĞLU, YAŞAR and BOLCAL, METİN (2000) "Some Radius Problem for Certain Families of Analytic Functions," Turkish Journal of Mathematics: Vol. 24: No. 4, Article 8. Available at: https://journals.tubitak.gov.tr/math/vol24/iss4/8